# SDR SWIA202266807

- Difficulty date: August 18, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP VANE LEADING EDGE HAS CHAFING DAMAGE OUTBOARD OF FLAP MID VANE ACTUATOR SLIDING BEAM APPROX WS 106.352 AS MARKED     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED LH INBD FLAP VANE LE OTBD OF FLAP MID VANE ACTUATOR SLIDING BEAM APPROX WS 106.352 WITH A NEW SERVICEABLE UNIT P/N 601R14303-39 REF CRJ 200 SRM 51-42-13 AND DWG 601R14302 REV E. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
